zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Filtering on nonlinear time-delay stochastic systems. (English) Zbl 1010.93099
This paper considers the filtering problem for a general class of nonlinear time-delay stochastic systems. The main goal is to design a full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically exponentially ultimately bounded in the mean square. Both filter analysis and synthesis problems are considered. Sufficient conditions are proposed for the existence of desired exponential filters, which are expressed in terms of the solutions to algebraic Riccati inequalities involving scalar parameters. The explicit characterization of the desired filters is also derived. The method relies not on optimization theory but on Lyapunov-type stochastic stability results. A simulation example is given to illustrate the design procedures and performances of the proposed method.

93E11Filtering in stochastic control
93C23Systems governed by functional-differential equations
93C10Nonlinear control systems
93E15Stochastic stability
Full Text: DOI
[1] Bucy, R. S.; Joseph, P. D.: Filtering for stochastic processes with applications to guidance. (1968) · Zbl 0174.21903
[2] Gelb, A.: Applied optimal estimation. (1974)
[3] Hsiao, F.; Pan, S.: Robust Kalman filter synthesis for uncertain multiple time-delay stochastic systems. Journal of dynamic system measures and control 118, 803-808 (1996) · Zbl 0866.93097
[4] Hsieh, C.; Skelton, R. E.: All covariance controllers for linear discrete time systems. IEEE transactions on automatic control 35, 908-915 (1990) · Zbl 0719.93075
[5] Ito, K.; Rozovskii, B.: Approximation of the kushner equation for nonlinear filtering. Society for industrial and applied mathematics journal on control optimization 38, 893-915 (2000) · Zbl 0952.93126
[6] Jazwinski, A. H.: Stochastic processes and filtering theory. (1970) · Zbl 0203.50101
[7] Khargonekar, P. P.; Petersen, I. R.; Zhou, K.: Robust stabilization of uncertain linear systemquadratic stabilizability and H$\infty $control theory. IEEE transactions on automatic control 35, 356-361 (1990) · Zbl 0707.93060
[8] Mahalanabis, A. K.; Farooq, M.: A second-order method for state estimation of nonlinear dynamical systems. International journal of control 14, 631-639 (1971) · Zbl 0224.93043
[9] Mahmoud, M. S.; Al-Muthairi, N. F.; Bingulac, S.: Robust Kalman filtering for continuous time-lag systems. Systems and control letters 38, 309-319 (1999) · Zbl 0986.93068
[10] Mao, M.: Robustness of exponential stability of stochastic differential delay equations. IEEE transactions on automatic control 41, 442-447 (1996) · Zbl 0851.93074
[11] Mao, X.: Stochastic differential equations and applications. (1997) · Zbl 0892.60057
[12] Niculescu, S.I., Verriest, E.I., Dugard, L., & Dion, J.M. (1998). Stability and robust stability of time-delay systems: a guided tour. In L. Dugard et al. (Eds.), Stability and control of time-delay systems, Lecture Notes in Control and Information Science, Vol. 228 (pp. 1-71). Berlin: Springer. · Zbl 0914.93002
[13] Saberi, A., Sannuti, P., & Chen, B.M. (1995). H2optimal control. Series in Systems and Control Engineering. London: Prentice-Hall International. · Zbl 0876.93001
[14] Scherzinger, B. M.; Kwong, R. H.: Estimation and control of discrete time stochastic systems having cone-bounded nonlinearities. International journal of control 36, 33-52 (1982) · Zbl 0516.93051
[15] Tarn, T. -J.; Rasis, Y.: Observers for nonlinear stochastic systems. IEEE transactions on signal processing 21, 441-448 (1976) · Zbl 0332.93075
[16] Wang, Z.; Huang, B.; Unbehauen, H.: Robust H$\infty $observer design of linear state delayed systems with parametric uncertaintythe discrete-time case. Automatica 35, 1161-1167 (1999) · Zbl 1041.93514
[17] Wang, Z.; Huang, B.; Unbehauen, H.: Robust H$\infty $observer design of linear time-delay systems with parametric uncertainty. Systems and control letters 42, 303-312 (2001) · Zbl 0985.93005
[18] Xie, L.; Soh, Y. C.: Robust Kalman filtering for uncertain systems. Systems and control letters 22, 123-129 (1994) · Zbl 0792.93118
[19] Yavin, Y.: Numerical studies in nonlinear filtering. Lecture notes in control and information sciences 65 (1985) · Zbl 0551.62067
[20] Yaz, E. (1988). Linear state estimators for non-linear stochastic systems with noisy non-linear observations. International Journal of Control 48, 2465-2475. · Zbl 0850.93791
[21] Yaz, E.; Azemi, A.: Observer design for discrete and continuous non-linear stochastic systems. International journal of systems and science 24, 2289-2302 (1993) · Zbl 0789.93019
[22] Zakai, M.: On the ultimate boundedness of moments associated with solutions of stochastic differential equations. Society for industrial and applied mathematics journal on control 5, 588-593 (1967) · Zbl 0267.60066